Go to the content (press return)

Scientific and technological production

1 to 50 of 60 results
 
  • Complete intersection for equivariant models

     Casanellas, M.; Fernández-Sánchez, J.; Michalek, M.
    Date: 2015-12-22
    Report
  • New approaches to phylogenetic invariants

     Casanellas, M.; Fernández-Sánchez, J.
    Phylomania
    Presentation's date: 2015-11-12
    Presentation of work at congresses
  • A new hierarchy of phylogenetic models consistent with heterogeneous substitution rates

     Woodhams, Michael; Fernández-Sánchez, J.; Sumner, J.
    Systematic biology
    Vol. 64, num. 4, p. 638-650
    DOI: 10.1093/sysbio/syv021
    Date of publication: 2015-07-01
    Journal article
  • Lie Markov models with purine/pyrimidine symmetry  Open access

     Fernández-Sánchez, J.; Sumner, J.; Jarvis, P.; Woodhams, Michael
    Journal of mathematical biology
    Vol. 70, num. 4, p. 855-891
    DOI: 10.1007/s00285-014-0773-z
    Date of publication: 2015-03-01
    Journal article
    Access to the full text
  • Low degree equations for phylogenetic group-based models  Open access

     Casanellas, M.; Fernández-Sánchez, J.; Michalek, M.
    Collectanea mathematica
    Vol. 66, num. 2, p. 203-225
    DOI: 10.1007/s13348-014-0120-0
    Date of publication: 2015
    Journal article
    Access to the full text
  • Geometria de varietats i aplicacions

     Alvarez, J.; Amoros, J.; Barja, M.; Casanellas, M.; Elgueta, J.; Fernández-Sánchez, J.; Galvez, M.; Gràcia, Xavier; Kiesenhofer, A.; Miranda, E.; Muñoz-Lecanda, Miguel C.; Pascual, P.; Planas-Vilanova, F. A.; Plans, B.; P.D. Prieto-Martínez; Rodriguez, M.; Roig, A.; Roman-Roy, N.; Dachs, F.; Teixidó-Román, M.; Alberich, M.
    Competitive project
  • Local description of phylogenetic group-based models  Open access

     Casanellas, M.; Fernández-Sánchez, J.; Michalek, M.
    Date: 2013-12
    Report
    Access to the full text
  • Modelos de Lie Markov con simetría fijada

     Fernández-Sánchez, J.
    Congreso de Jóvenes Investigadores Real Sociedad Matemática Española
    Presentation's date: 2013-09-16
    Presentation of work at congresses
  • Lie Markov models with prescribed symmetry

     Fernández-Sánchez, J.
    Applied Algebraic Geometry
    Presentation's date: 2013-08-03
    Presentation of work at congresses
  • Lie Markov models with purine/pyrimidine symmetry  Open access

     Fernández-Sánchez, J.; Sumner, J.; Jarvis, P.; Woodhams, Michael
    Date: 2013-06
    Report
    Access to the full text
  • Geomatría algebraica, simpléctica, aritmética y aplicaciones.

     Alberich, M.; Amoros, J.; Barja, M.; Elgueta, J.; Fernández-Sánchez, J.; González, D.V.; Barbieri Solha, R.; Miranda, E.; Pascual, P.; Roig, A.; Feliu, E.; Galvez, M.; Alvarez, J.; Planas-Vilanova, F. A.; Kiesenhofer, A.; Casanellas, M.
    Competitive project
  • The space of phylogenetic mixtures for equivariant models  Open access

     Casanellas, M.; Fernández-Sánchez, J.; Kedzierska, A.
    Algorithms for Molecular Biology
    Vol. 7, num. 1, p. 33-
    DOI: 10.1186/1748-7188-7-33
    Date of publication: 2012-11-28
    Journal article
    Access to the full text
  • Phylogenetic mixtures for equivariant models

     Fernández-Sánchez, J.
    Algebraic Statistics
    Presentation's date: 2012-06-12
    Presentation of work at congresses
  • Lie Markov models

     Fernández-Sánchez, J.
    Algebraic Statistics
    Presentation's date: 2012-06-12
    Presentation of work at congresses
  • Lie Markov models

     Sumner, J.; Fernández-Sánchez, J.; Jarvis, P.
    Journal of theoretical biology
    Vol. 298, num. 7, p. 16-31
    DOI: 10.1016/j.jtbi.2011.12.017
    Date of publication: 2012-04-07
    Journal article
  • Is the general time-reversible model bad for molecular phylogenetics?

     Sumner, J.; Jarvis, P.; Fernández-Sánchez, J.; Kaine, B.; Woodhams, M.; Holland, B.
    Systematic biology
    Vol. 61, num. 6, p. 1069-1074
    DOI: 10.1093/sysbio/sys042
    Date of publication: 2012-03-22
    Journal article
  • An approach to phylogenetic inference by means of group representation theory

     Fernández-Sánchez, J.
    Congreso de Jóvenes Investigadores Real Sociedad Matemática Española
    Presentation's date: 2011-09-06
    Presentation of work at congresses
  • Phylogenetic reconstruction using algebraic geometry

     Casanellas, M.; Fernández-Sánchez, J.
    Arbor: ciencia pensamiento y cultura
    Vol. 186, num. 746, p. 1023-1033
    DOI: 10.3989/arbor.2010.746n1251
    Date of publication: 2010-12-31
    Journal article
  • Relevant phylogenetic invariants of evolutionary models

     Casanellas, M.; Fernández-Sánchez, J.
    Journal de mathématiques pures et appliquées
    Vol. 96, num. 3, p. 207-229
    DOI: 10.1016/j.matpur.2010.11.002
    Date of publication: 2010-11-19
    Journal article
  • Principality of curves on sandwiched singularities

     Fernández-Sánchez, J.
    Mathematical research letters
    Vol. 17, p. 11-26
    Date of publication: 2010
    Journal article
  • Invariants, una aproximació a la filogenètica des de l'àlgebra  Open access

     Fernández-Sánchez, J.
    Butlletí de la Societat Catalana de Matemàtiques
    Vol. 25, num. 2, p. 145-169
    DOI: 10.2436/20.2002.01.30
    Date of publication: 2010
    Journal article
    Access to the full text
  • GEOMETRÍA DE VARIEDADES ALGEBRAICAS Y APLICACIONES

     Barja, M.; Elgueta, J.; Fernández-Sánchez, J.; Amoros, J.; Alberich, M.; Gonzalez, V.; Berna, I.; Ferragut, A.; Casanellas, M.
    Competitive project
  • Relevant phylogenetic invariants of evolutionary models  Open access

     Casanellas, M.; Fernández-Sánchez, J.
    Date: 2010-01
    Report
    Access to the full text
  • On adjacent complete ideals above a given complete ideal

     Alberich, M.; Fernández-Sánchez, J.
    Proceedings of the Royal Society of Edinburgh. Section A, mathematics
    Vol. 140, p. 225-239
    DOI: 10.1017/S030821050800067X
    Date of publication: 2010
    Journal article
  • GEOMETRIA DE VARIETATS I APLICACIONS

     Gonzalez, V.; Fernández-Sánchez, J.; Amoros, J.; Alvarez, J.; Plans, B.; Barja, M.; Berna, I.; Abío, I.; Elgueta, J.; Casanellas, M.; Dachs, F.; Alberich, M.
    Competitive project
  • On the exceptional locus of the birational projections of a normal surface singularity into a plane

     Fernández-Sánchez, J.
    Journal of algebra
    Vol. 312, p. 2461-2473
    Date of publication: 2009-01
    Journal article
  • Geometry of the Kimura 3-parameter model

     Casanellas, M.; Fernández-Sánchez, J.
    Advances in applied mathematics
    Vol. 41, num. 3, p. 265-292
    Date of publication: 2008-03
    Journal article
  • Classification of the birational projections of a sandwiched surface singularity to a plane

     Alberich, M.; Fernández-Sánchez, J.
    Seminar on Singularities: algebraic methods
    Presentation of work at congresses
  • Performance of a new invariants method for phylogenetic reconstruction

     Fernández-Sánchez, J.
    Society for Molecular Biology and Evolution. Meeting
    Presentation's date: 2008-01-01
    Presentation of work at congresses
  • Equisingularity classes of birational projections of normal singularities to a plane

     Alberich, M.; Fernández-Sánchez, J.
    Advances in mathematics
    Vol. 216, num. 2, p. 753-770
    Date of publication: 2007-12
    Journal article
  • Factorization of adjacent complete ideals in dimension 2

     Fernández-Sánchez, J.
    Proceedings of the Royal Society of Edinburgh. Section A, mathematics
    Vol. 137A, num. 5, p. 913-921
    Date of publication: 2007-10
    Journal article
  • Equisingularity classes of birational projections of normal singularities to a plane

     Fernández-Sánchez, J.
    I Congreso Hispano-Francés de Matemàticas
    Presentation's date: 2007-07-09
    Presentation of work at congresses
  • Clases de equisingularidad de proyecciones birracionales de singularidades normales de superficie

     Fernández-Sánchez, J.
    Approaching Mathematics through Algebra
    p. 145-159
    Presentation's date: 2007-06-25
    Presentation of work at congresses
  • Factorization of complete ideals in normal birational extensions in dimension two

     Fernández-Sánchez, J.
    Journal of algebra
    Vol. 314, num. 1, p. 344-361
    Date of publication: 2007-03
    Journal article
  • Performance of a new invariants method on homogeneous and nonhomogeneous quartet trees

     Casanellas, M.; Fernández-Sánchez, J.
    Molecular biology and evolution
    Vol. 24, num. 1, p. 288-293
    Date of publication: 2007-01
    Journal article
  • Geometry of the Kimura 3-parameter model

     Casanellas, M.; Fernández-Sánchez, J.
    Future Directions in Phylogenetic Methods and Models
    Presentation of work at congresses
  • Equisingularity classes of birational projections of normal singularities to a plane

     Fernández-Sánchez, J.
    Approaching Mathematics through Algebra
    p. 1
    Presentation of work at congresses
  • Performance of a new invariants method for phylogenetic reconstruction

     Fernández-Sánchez, J.
    Future Directions in Phylogenetic Methods and Models
    Presentation of work at congresses
  • Equisingularity classes of birational projections of normal singularities to a plane

     Fernández-Sánchez, J.; Alberich, M.
    I Congreso Hispano-Francés de Matemàticas
    Presentation of work at congresses
  • Geometría y Topología de Variedades Algebraicas y Simplécticas

     Casanellas, M.; Barja, M.; Fernández-Sánchez, J.
    Competitive project
  • Some results relating to adjacent ideals in dimension two

     Fernández-Sánchez, J.
    Journal of pure and applied algebra
    Vol. 207, num. 2, p. 387-395
    Date of publication: 2006-08
    Journal article
  • Singularidades de morfismos y variedades II

     Casas, E.; Alberich, M.; Fernández-Sánchez, J.
    Competitive project
  • Ingenio Mathematica (i-MATH)

     Alberich, M.; Zuazua, E.; Fernández-Sánchez, J.
    Competitive project
  • RTACA - Red Temática de Álgebra Conmutativa y Aplicaciones

     Casanellas, M.; Elias, J.; Alberich, M.; Fernández-Sánchez, J.
    Competitive project
  • Equivalence of the Nash conjecture for primitive and sandwiched singularities

     Fernández-Sánchez, J.
    Proceedings of the American Mathematical Society
    Vol. 133, num. 3, p. 677-679
    Date of publication: 2005-03
    Journal article
  • Factoritación de ideales completos y singularidades sandwiched

     Fernández-Sánchez, J.
    Congreso Conjunto de Matemáticas RSME-SCM-SEIO-SEMA
    Presentation's date: 2005-02-02
    Presentation of work at congresses
  • Nash families of smooth arcs on a sandwiched singularity

     Fernández-Sánchez, J.
    Mathematical proceedings of the Cambridge Philosophical Society
    Vol. 138, num. 1, p. 117-128
    Date of publication: 2005-01
    Journal article